# SDR AWXA0001949

- Difficulty date: July 9, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654583392
- Condition: Cracked
- Location: Sta 178, Wl 207,
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Stringer crack at STA 178. WL 207. RBL 28C: fabricated repair parts per SRM 51-70-12 Fig 1 detail 7. Installed repair parts per SRM 51-70-12 Fig 1
